논문KCI 등재
FUNCTIONS AND DIFFERENTIAL OPERATORS IN THE DUAL REDUCED QUATERNION FIELD
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
We research properties of ternary numbers and hyperholomorphic functions with values in C(2). We represent reduced quaternion numbers and obtain some propertries in dual reduced quaternion systems in view of Cli ord analysis. Moreover, we obtain Cauchy theorems with respect to dual reduced quaternions.
Abstract
We research properties of ternary numbers and hyperholomorphic functions with values in C(2). We represent reduced quaternion numbers and obtain some propertries in dual reduced quaternion systems in view of Cli ord analysis. Moreover, we obtain Cauchy theorems with respect to dual reduced quaternions.
참고문헌 (13)
- C. A . Deavours, "The quaternion calculus", Amer. Math. Monthly, 80, pp.995~1008 (1973)
- K. Gurlebeck, "On the Calculation of Monogenic Primitives", Nauka, Moscow, pp.481~496 (2007)
- F. Gursey, "Complex and Quaternionic Analyticity in Chiral and Gauge Theories I", Ann. of Physics, 128, pp.29~130 (1980)
- W. Hengartner, "Hyperholomorphic Functions in R3", Math. Proc. Camb. Phil. Soc, 85, pp.199~225 (1979)
- 정현숙, "Properties of hyperholomorphic functions on dual ternary numbers", 순수 및 응용수학, 20(2), pp.129~136 (2013), 한국수학교육학회
- J. Kajiwara, "Regeneration in Complex, Quaternion and Clif- ford analysis, Proc. the 9th(2001) International Conf. on Finite or Innite Dimensional Complex Analysis and Applications, Advances in Complex Analysis and Its Applications Vol. 2", pp.287~298 (2004), Kluwer Academic Publishers
- L. Kula, "Dual spilt quaternions and screw motion in Minkowski 3-space", Iranian J. Sci. Tech, Trans. A, 30, pp.245~258 (2006)
- 임수진, "Properties of hyperholomorphic functions in Clifford analysis", East Asian Mathematical Journal, 28(5), pp.553~559 (2012), 영남수학회
- S. J. Lim, "Hyperholomorphic functions and hyper-conjugate harmonic functions of octo- nion variables", J. Ineq. Appl, 77, pp.1~8 (2013)
- M. Naser, "Hyperholomorphic functions", Siberian Math. J, 12, pp.959~968 (1971)
- K. Nono, "Hyperholomorphic functions of a quaternion variable", Bull. Fukuoka Univ. Ed, 32, pp.21~37 (1983)
- K. Nono, "Characterization of domains of holomorphy by the existence of hyper-conjugate harmonic functions", Rev. Roumaine Math. Pures Appl, 31(2), pp.159~161 (1986)
- K. Nono, "Domains of Hyperholomorphic in C2 C2", Bull. Fukuoka Univ. Ed, 36, pp.1~9 (1987)
관련 논문AI추천
Properties of hyperholomorphic functions on dual ternary numbers손광호, 정현숙한국수학교육학회 · 이론수학과 교직수학2013 · 제20권 제2호DUAL QUATERNIONIC REGULAR FUNCTION OF DUAL QUATERNION VARIABLES김지은, 손광호한국수학교육학회 · 이론수학과 교직수학2016 · 제23권 제1호Properties of regular functions with values in bicomplex numbers김지은, 손광호대한수학회 · 대한수학회보2016 · 제53권 제2호RELATIONS BETWEEN QUATERNIONIC DIFFERENTIAL AND THE CORRESPONDING CAUCHY RIEMANN SYSTEM강한울, 김민지, 손광호영남수학회 · East Asian Mathematical Journal2016 · 제32권 제3호Characterization of a regular function with values in dual quaternions김지은, 손광호한국수학교육학회 · 이론수학과 교직수학2015 · 제22권 제1호A polar representation of a regularity of a dual quaternionic function in Clifford analysis김지은, 손광호대한수학회 · 대한수학회보2017 · 제54권 제2호
이 간행물의 다른 논문 (9건)
EMBEDDING PROPERTIES IN NEAR-RINGS조용욱pp. 255-258SOME RESULTS ON KRONECKER PRODUCTS AND COMMUTATION MATRICES윤용식, 강철pp. 259-268NORMAL FUZZY PROBABILITY FOR TRAPEZOIDAL FUZZY SETS윤용식, 김창일pp. 269-278AN ELIGIBLE PRIMAL-DUAL INTERIOR-POINT METHOD FOR LINEAR OPTIMIZATION이용훈, 조경미pp. 279-292CONVERGENCE THEOREMS FOR GENERALIZED EQUILIBRIUM PROBLEMS AND ASYMPTOTICALLY k-STRICT PSEUDO-CONTRACTIONS IN HILBERT SPACESYing Liupp. 303-314
